# SDR SWIA202157666

- Difficulty date: March 5, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL DOUBLER AT FWD OMNIDIRECTIONAL TSS ANTENNA      (C-CHECK RO 4/21/2021)    REMOVED CORRODED ATENNA DOUBLER AND INSTALLED NEW ANTENNA DOUBLER REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32364 REV-NC. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
